# SDR MASA200500847

- Difficulty date: October 30, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 7,492 hours, 5,043 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Part time: 7,501 hours, 5,049 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7252 DEN - CARGO FIRE INDICATION.  FLIGHT CREW DISCHARGED TWO CARGO FIRE EXTINGUSHERS.  ACFT DIVERTED TO TUL AND MX FOUND IT TO BE ONLY AN INDICATION PROBLEM. ACFT WAS FERRIED TO CAE DUE TO PARTS AVAILABILITY AND THE FIRE BOTTLES AND SQUIBS WERE REPLACED.
